MathSciNet Relay Station
MathSciNet bibliographic data
MR1130026 58F20 (55M20)
Babenko, I. K.; Bogatyĭ, S. A. Behavior of the index of periodic points under iterations of a mapping. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 55 (1991), no. 1, 3--31; translation in Math. USSR-Izv. 38 (1992), no. 1, 1–26
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement